Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 196, NWS Blacksburg, VA

August 31, 2018Surry County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 31, 2018, 7:12 PM EDT for Surry County, North Carolina. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2018, 7:12 PM EDT (23:12 UTC)
Expired
Aug 31, 2018, 8:15 PM EDT
In force
63 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Surry County, NC

The radar

The Roanoke radar (KFCX), 89 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

583 
WUUS51 KRNK 312312
SVRRNK
NCC171-010015-
/O.NEW.KRNK.SV.W.0196.180831T2312Z-180901T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
712 PM EDT FRI AUG 31 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Surry County in northwestern North Carolina...

* Until 815 PM EDT

* At 711 PM EDT, a severe thunderstorm was located between Pine 
  Ridge and Mountain Park...or near Bottom...moving southeast at 10 
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mount Airy...
  Elkin...
  Fairview...
  Dobson...
  and Pilot Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3633 8087 3634 8089 3645 8090 3656 8079
      3639 8045 3625 8045 3626 8047 3626 8053
      3629 8054 3627 8060 3629 8063 3628 8063
      3625 8067 3627 8068 3628 8074 3626 8075
      3627 8078 3625 8080 3625 8081 3624 8087
TIME...MOT...LOC 2311Z 298DEG 11KT 3643 8080 

HAIL...1.00IN
WIND...60MPH
 
$$

RAB
3 follow-up statements
167 
WWUS51 KRNK 312341
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
741 PM EDT FRI AUG 31 2018

NCC171-010015-
/O.CON.KRNK.SV.W.0196.000000T0000Z-180901T0015Z/
Surry NC-
741 PM EDT FRI AUG 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN SURRY COUNTY...

At 741 PM EDT, a severe thunderstorm was located over Mountain Park,
moving southeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Elkin...
Fairview...
Dobson...
Mountain Park...
and Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3640 8090 3652 8078 3626 8050 3626 8053
      3629 8054 3627 8060 3629 8063 3628 8063
      3625 8067 3627 8068 3628 8074 3626 8075
      3627 8078 3625 8080 3625 8081 3624 8087
      3633 8087 3634 8089
TIME...MOT...LOC 2341Z 320DEG 5KT 3642 8083 

HAIL...1.00IN
WIND...60MPH
 
$$

RAB
267 
WWUS51 KRNK 312357
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
757 PM EDT FRI AUG 31 2018

NCC171-010015-
/O.CON.KRNK.SV.W.0196.000000T0000Z-180901T0015Z/
Surry NC-
757 PM EDT FRI AUG 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHWESTERN SURRY COUNTY...

At 756 PM EDT, strong to severe thunderstorms were located between 
Mountain Park and Pine Ridge, moving northeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mountain Park...
and Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS, as well as deadly cloud to
ground lightning. For your safety, move to an interior room on the
lowest floor of a sturdy building. Stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3634 8084 3638 8088 3643 8087 3652 8078
      3644 8069
TIME...MOT...LOC 2356Z 210DEG 16KT 3647 8079 

HAIL...<.75IN
WIND...60MPH
 
$$

RAB
231 
WWUS51 KRNK 010011
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
811 PM EDT FRI AUG 31 2018

NCC171-010020-
/O.EXP.KRNK.SV.W.0196.000000T0000Z-180901T0015Z/
Surry NC-
811 PM EDT FRI AUG 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
NORTHWESTERN SURRY COUNTY WILL EXPIRE AT 815 PM EDT...
    
The severe thunderstorm which prompted the warning has dissipated. 
Therefore, the warning will be allowed to expire.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3634 8084 3638 8088 3643 8087 3652 8078
      3644 8069
TIME...MOT...LOC 0010Z 298DEG 11KT 3645 8074 

$$

RAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 2:45 PM EDT, 4 hours 27 minutes earlier.

Area forecast discussion, Aug 31, 2:45 PM EDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
245 PM EDT Fri Aug 31 2018

.SYNOPSIS...
A stationary front extends from the Mid-Atlantic Region into
the Mid Mississippi Valley. This feature will be the focus for
scattered showers and thunderstorms this afternoon and evening.
For the Labor Day weekend, the front will dissipate as high
pressure along the southeast Atlantic Coast builds over the Mid-
Atlantic region and dominates the weather pattern through the
first full week of September. This will ensure the continuation
of the very warm humid conditions across the forecast area.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 230 PM EDT Friday...

Yesterday's storms wiped out a vast majority of the
instabilities over the area with the exception of the Mountain
Empire and Richlands areas. Now that this mornings stratus deck
has lifted, abundant sunshine is once again destabilizing the
environment with most areas seeing CAPE value around 2000 J/KG.
Storms have started over the Mountain Empire and NC High Country
early this afternoon and will spread northward across the rest
of the SW VA/SE WV mountains through this evening. Across the
foothills and piedmont counties, showers and thunderstorms
should arrive later this afternoon and linger deep into the
evening hours. Storms across the entire listening area will be
slow-movers with the potential for isolated stronger cells to
drop an inch or two of rain in an hour.

The upper level ridge in the western Atlantic will continue to
retrograde to the west and over the region tomorrow. Models are
showing a low level easterly flow that will likely result in a
morning stratus deck along and east of the Blue Ridge. For the
afternoon, this easterly flow will aid in the development of
showers and thunderstorms along the Blue Ridge. Mean flow is
once again weak, therefore storms will be slow moving and have
the potential to produce localized flooding.

Above normal temperatures will accompany this upper level
ridge. Saturday will be the coolest of the days this holiday
weekend with low to mid 80s across the mountains and mid to
upper 80s east into the piedmont.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 100 PM EDT Friday...

Region will be under a strong upper ridge through the period.
Little change in air mass will mean warmth and humidity will
continue through Monday. Bias corrected guidance should be close
and will be used as a starting point for highs and lows.

Temperatures will be warm aloft and atmosphere will be somewhat
capped. But still expecting enough heating and instability for
isolated to scattered thunderstorms each afternoon and evening.
Similar to past few days, high precipitable water values and
modest storms motion may result in localized heavy rainfall.

Confidence was above average for all elements.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 100 PM EDT Friday...

Very little change in the long wave pattern Tuesday through
Thursday. with a strong upper ridge over the eastern United
States. 500 MB heights will be as high as 597dm over the Mid-
Atlantic region. Little to no surface boundaries or short wave
energy so daytime heating and instability will be the primary
focus for daily thunderstorms. Temperatures will remain above
normal.

Confidence was above average for all elements.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 130 PM EDT Friday...

For this afternoon, airmass will be recycled with daytime
heating resulting in cloud build-ups this afternoon with
formation of scattered showers and thunderstorms for the mid and
late afternoon. Similar to yesterday, activity will be slow
moving with torrential downpours associated with sub-VFR
conditions. Convective activity will linger until loss of
daytime heating followed by another night of river valley fog
and stratus.

Aside from gusty thunderstorm outflows, winds
surface and aloft are forecast to be 10 kts or less.

Extended Discussion...

Subtropical ridge of high pressure is expected to build over the
Mid Atlantic Region this weekend and persist through next week.
Increased warming aloft will lessen the coverage of deep
convection, but there will continue to be at least a daily
threat for isolated to scattered activity...esp over the
mountains where cloud build ups will be most favorable over in
the vicinity of the higher terrain. This occurrence will be tied
to the peak heating part of the day, with little or no activity
otherwise. Early morning fog within the river valleys will also be
common...restrictions to visibility limited for a few hours each
morning around daybreak.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...RCS
Hazardous weather outlook, Aug 31, 3:50 AM EDT, 15 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
350 AM EDT Fri Aug 31 2018

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-010800-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
350 AM EDT Fri Aug 31 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 31, 4:55 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
455 PM EDT FRI AUG 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             S WYTHEVILLE            36.95N 81.08W
08/31/2018  E0.50 INCH       WYTHE              VA   FIRE DEPT/RESCUE

&&

JRUCKMAN
Local storm report, Aug 31, 5:02 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
502 PM EDT FRI AUG 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     LIGHTNING        1 N WYTHEVILLE          36.96N 81.09W
08/31/2018                   WYTHE              VA   FIRE DEPT/RESCUE

            LIGHTNING STRUCK A TREE. NO OTHER DAMAGE NOTED.

&&

JRUCKMAN
Special weather statement, Aug 31, 5:06 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
506 PM EDT FRI AUG 31 2018

VAZ011-018-WVZ042>044-312200-
Giles-Craig-Mercer-Summers-Monroe-
506 PM EDT FRI AUG 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN GILES...CENTRAL CRAIG...CENTRAL SUMMERS...NORTHEASTERN
MERCER AND MONROE COUNTIES...

Until 600 PM EDT.

At 505 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Craig Springs to near Athens. Movement
was north at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Athens...
Peterstown...
Union...
Paint Bank...
and Sinking Creek.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3772 8063 3769 8052 3769 8046 3770 8043
      3770 8038 3769 8038 3770 8035 3769 8033
      3769 8029 3766 8028 3764 8026 3761 8017
      3738 8018 3738 8108 3774 8084
TIME...MOT...LOC 2105Z 194DEG 36KT 3747 8029 3744 8098

RAB
Special weather statement, Aug 31, 5:27 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
527 PM EDT FRI AUG 31 2018

NCZ002-003-VAZ016-312230-
Surry-Alleghany-Carroll-
527 PM EDT FRI AUG 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EAST CENTRAL ALLEGHANY...NORTHWESTERN SURRY COUNTIES IN NORTHWESTERN
NORTH CAROLINA AND SOUTH CENTRAL CARROLL COUNTIES IN SOUTHWESTERN
VIRGINIA...

Until 630 PM EDT.

At 526 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Galax to Cumberland Knob to Barrett.
Movement was south at 5 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Low Gap...
Cumberland Knob...
Barrett...
Pipers Gap...
and Lambsburg.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3648 8095 3653 8099 3656 8094 3656 8084
      3661 8088 3666 8083 3658 8077 3649 8081
TIME...MOT...LOC 2126Z 010DEG 6KT 3662 8088 3655 8090 3652 8094

RAB
Special weather statement, Aug 31, 5:38 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
538 PM EDT FRI AUG 31 2018

VAZ015-016-312245-
Grayson-Carroll-
538 PM EDT FRI AUG 31 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CARROLL AND
SOUTHEASTERN GRAYSON COUNTIES...INCLUDING THE CITY OF GALAX...

Until 645 PM EDT.

At 537 PM EDT, a strong thunderstorm was located near Cumberland
Knob, moving northeast at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Galax...
and Pipers Gap.

Those located in Galax are in the path of this storm and should
prepare for the expected weather conditions.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3656 8098 3663 8094 3671 8092 3667 8081
      3656 8089
TIME...MOT...LOC 2137Z 234DEG 7KT 3660 8090

RAB
Special weather statement, Aug 31, 6:44 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
644 PM EDT FRI AUG 31 2018

NCZ002-003-VAZ016-312330-
Surry-Alleghany-Carroll-
644 PM EDT FRI AUG 31 2018

...A STRONG THUNDERSTORM WILL AFFECT
EAST CENTRAL ALLEGHANY...NORTHWESTERN SURRY COUNTIES IN NORTHWESTERN
NORTH CAROLINA AND SOUTH CENTRAL CARROLL COUNTIES IN SOUTHWESTERN
VIRGINIA...

Until 730 PM EDT.

At 642 PM EDT, strong thunderstorms were developing between Pine
Ridge, Low Gap, and Barrett, moving southeast at 5 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Airy...
Flat Rock...
Bottom...
Cana...
and Fancy Gap.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3652 8099 3656 8090 3656 8084 3658 8086
      3669 8064 3664 8060 3662 8062 3661 8062
      3656 8061 3655 8055 3652 8052 3638 8090
TIME...MOT...LOC 2242Z 333DEG 5KT 3649 8075

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:48 PM EDTSpecial Weather StatementRNKRockingham27 min
Aug 30, 9:19 PM EDTSpecial Weather StatementRNKCaswell41 min
Aug 30, 10:12 PM EDTSpecial Weather StatementRNKCaswell33 min
Aug 30, 11:05 PM EDTSpecial Weather StatementRNKWilkes40 min
Aug 30, 11:24 PM EDTSpecial Weather StatementRNKCaswell36 min
Aug 30, 11:31 PM EDTSpecial Weather StatementRNKSurry14 min
Aug 30, 11:46 PM EDTAreal Flood AdvisoryRNKSurry2 hr
Aug 31, 12:00 AM EDTAreal Flood AdvisoryRNKCaswell, Rockingham3 hr
Aug 31, 1:53 AM EDTSpecial Weather StatementRNKCaswell, Rockingham37 min
Aug 31, 2:16 AM EDTAreal Flood AdvisoryRNKCaswell, Rockingham3 hr
Aug 31, 2:58 PM EDTSpecial Weather StatementRNKAshe62 min
Aug 31, 3:40 PM EDTFlash Flood WarningRNKAshe3 hr
Aug 31, 6:44 PM EDTSpecial Weather StatementRNKSurry46 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.